# SDR COMA9630085

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PROPELLER RPM FLUCTUATES WHEN ENGINE ANTI-ICE IS ON.  EXTENSIVE TROUBLESHOOTING AND COMPONENT REPLACEMENT DID NOT FIX THIS PROBLEM.  REPLACED THE LEFT ENGINE.
